... How long does it last ? I have been off sub for almost 10 days, and am finding that it's very restless at night, but feels like jelly during the day. Seems so imbalances. When will this go away ?
Hello. When I went off subs I started to have some difficulty sleeping. Some nights I could fall asleep but then would wake up with aches in my arms and legs. It could keep me up rest of the night! I started taking ibprohen PM and over the counter sleep aid meds which worked a majority of the time. I more recently was rx'd a low dose beta blocker to help me relax and sleep better. It really has helped alot and I would recommend looking into it. Hope you feel better soon :)
Hi there. I am sorry I did not see when you posted this question. I wanted to talk to you about my taper, but I am not able to ask you a PQ. If you are okay with talking with me, can you 'friend' me so I can send you a question?
Thank you, and I hope your day is going well for you,
I have heard that taking Potassium supplements and/ or eating bananas are good for muscles and help with RLS. I am currently tapering off of Subutex (prob faster than I should) and found this to be helpful.
If you don't mind me asking, what was your dose before you finally stopped?
I am on .25 mg/ day, the only WD symptom I'm still having is insomnia. Wondering how long THAT will last and how long before I should taper down again and / or stop completely.
Good luck to you and congrats for being totally off the Subs!
There is something called a TENS machine that works pretty well for my RLS. Stimulates your leg muscles and nerves. I normally only get it in one leg so I dip one of the electrodes in water(makes them last longer) and sticke them on my leg, then wrap an ace bandage around them so they dont come off in the night. The worse your RLS gets, the higher I turn up the TENS unit.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2011 • 2 answers
Posted 26 Mar 2012 • 10 answers
Posted 14 Jul 2013 • 3 answers
Posted 24 Feb 2014 • 2 answers
Posted 3 Jan 2016 • 4 answers